My first week on Zoloft was something totally different. It all started off when I first took my 100mg dosage, I was slowly expecting fatigue to kick in, which would help me fall asleep, but what I got was absolutely unexpected.
The first thing I noticed was that I was sweating irregularly. It wasn’t hot, I didn’t feel hot, and my windows were open and everything, yet I was still sweating out of control. A few minutes afterwards, I noticed that fatigue was kicking in, but it wasn’t a kind of fatigue that made me feel tired, it was a kind of fatigue that kinda just hurt. My ears started hurting when I would use my headphones, chewing food would be a total pain, and my hands were quite pained. After a while of feeling pain, I decided that it was time to just lie down and go to sleep. But, I was unable to sleep because of the medication. I was incredibly tired, yet I just couldn’t fall asleep. It was absolutely weird. It felt like I was just hit by a car, but not as painful obviously.
At the time I didn’t realize that this was going to happen, I thought it was absolutely wrong until I went on the Internet and searched up side effects to only find out that many others were also feeling the same. At that point I figured that it’s only good to just keep trying to take my medication and see what happens after my body gets used to it.
After a week of taking my medication, a good amount of my side effects had disappeared. My ears were still going through a weird amount of soreness, but my irregular sweating, insomnia, teeth pain, and others were gone and I felt quite good. Although my jaw pain can sometimes still pop up here and there, all of the side effects are gone. If you’ll soon be taking medication to help support your mental health or others, keep in mind that you will most likely have side effects, and they may be scary. What I learned is that the best thing for you to do is to stay calm throughout it all and understand that the side effects will stop, so it’s good to continue taking your medication. If you feel that the side effects are too much to handle or if your side effects continue for more than a week or two, tell your parents, and get your medication swapped with something else.
It’s very important to take care of your mental health, so you should definitely make sure you could be as accurate as possible to your doctor when it comes to specifying mental issues.
Support the Next Generation of Content Creators
Invest in the diverse voices that will shape and lead the future of journalism and art.